MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 RT 9MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR

SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 RT 9MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Model Number 74023831
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical subject experienced stiffness of the right knee following surgery.The event was treated via manipulation under anesthesia.The outcome of the event is considered unknown.

Brand Name
JRNY II XR INS XLPE LAT 3-4 RT 9MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9983780
Report Number1020279-2020-01337
Device Sequence Number4482935
Product Code JWH
UDI-Device Identifier00885556615614
UDI-Public00885556615614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model Number74023831
Device Catalogue Number74023831
Device Lot Number16FM21626
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;